Journal of Lie Theory, Vol. 9, No. 2, pp. 361-367 (1999)

The supports of simple modules over toroidal algebras

Volodymyr Mazorchuk

Abstract: We present a description of possible supports for simple modules over toroidal Lie algebras associated with $\frak{sl}(2,\mathbb{C})$. This description is analogous to that known for finite-dimensional simple Lie algebras and affine Lie algebras.

Keywords: support, simple module, toroidal Lie algebra

Classification (MSC91): 16D60; 17B99

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]